Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Face and arms tingling and going numb, burning sensation, chest pain, tongue goes numb. What is this ?

My face has been tingling and going numb and so have both my arms. I also get a burning sensation on my face and arms at times. Both arms fall asleep doing simple things like texting. Also I have been having sharp pains on both sides of my chest and it s extremely painful just to touch the chest muscle. My stomach gets a numb sensation while lying down and I get pains on both sides of my stomach. I have been having episodes of brain zaps and feeling like I m on a boat swaying back and forth and side to side. I get really bad headaches and feel nauseous alot and the front of my neck and under my chin feels like it s going to cramp up and my tongue goes numb. Chest X-ray showed nothing. I know that is a lot of stuff but I thought I should say it all in case it s related. Thank you for your time.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be due to benign causes like electrolyte imbalance or thyroid disorder or vitamin B 12 deficiency. Most of the times adequate supplements will help in the improvement of symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor